EI、Scopus 收录
中文核心期刊
BIFURCATIONS OF A CLASS OF STRONGLY NONLINEAR OSCILLATION SYSTEMS[J]. Chinese Journal of Theoretical and Applied Mechanics, 1996, 28(3): 363-369. DOI: 10.6052/0459-1879-1996-3-1995-342
Citation: BIFURCATIONS OF A CLASS OF STRONGLY NONLINEAR OSCILLATION SYSTEMS[J]. Chinese Journal of Theoretical and Applied Mechanics, 1996, 28(3): 363-369. DOI: 10.6052/0459-1879-1996-3-1995-342

BIFURCATIONS OF A CLASS OF STRONGLY NONLINEAR OSCILLATION SYSTEMS

  • loading

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return